Fastest delivery:
Order by 03:00pm
Fast, tracked delivery from £2.95. Arrives as quickly as the next working day in discreet packaging.
Our team of doctors and pharmacists, and our support staff, are all UK-based.
We're on hand to offer free support and advice by email and telephone (Mon - Fri 08:30 - 17:00).
based on over 17,000 reviews collected on Google and Reviews.io.
Sudafed Mucus Relief Day & Night Capsules with Phenylephrine hydrochloride, Caffine and paracetamol, help relieve the symptoms of colds and flu, including stuffy noses, headache, sore throats, aches and pains. The day capsules can also relieve tiredness and drowsiness.
Do not take more than 8 capsules in 24 hours. <
For oral use.Swallow whole with water. Do not chew. Adults and children 12 years and over: Take 2 red/yellow day capsules every 4 - 6 hours during the daytime, as required, followed by 2 dark blue/light blue night capsules at bedtime. Leave at least 4 hours between doses. Do not take more than 8 capsules in 24 hours. Not suitable for children under 12 years of age.
Day Capsule: paracetamol 500mg, Caffine 25mg & Phenylephrine hydrochloride 6.1mg. Night Capsule: Paracetamol 500mg & Phenylephrine hydrochloride 6.1mg.